# SDR A6WA202110217916

- Difficulty date: October 19, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 42,022 hours, 39,739 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN WARNING MSG'S. C/W QRH LOWERED GEAR  AND RETURNED TO FIELD. AFTER SELECTING HANDLE UP WARNING CAME ON IMMEDIATELY.  RECEIVED INBD A-SKID AND NWS INOP MSG'S BRIEFLY.    ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED NLG DOOR SELECTOR VALVE IAW AMM 32-22-20. OPS CHECK GOOD. REMOVED PLACARD REMOVED FROM MEL                       P/N: 750006000, S/N OFF: 1945, S/N ON: 0365T    ARW
